# SDR SWIA95593

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Tube
- Part number: 14463101
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANTI-ICE DUCT WARNING WING ANTI-ICE SWITCH NORMAL OR STANDBY POSITION.  REMOVED LT OUTBD WING LEADING EDGE, REMOVED PICCALO TUBE, INSTALLED LEADING EDGE, IAW MM 57-41-01, GROUND RAN A/C OPS CKS GOOD, SEE F/L 2536.
